Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pain in the upper right side of chest, just below collar bone, sore throat. Causes ?

For the last two months I have been experiencing pain in the upper right side of my chest , just below my collar bone. It feels like a muscular pull, but when I sneeze (which I have been doing more of recently), the pain is sharp and feels more deeply internal. I have also experienced a sore throat , which is painful to swallow , despite not showing any real systems of a cold.
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  728
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
The pain described by you could be muscular but you must get a x ray chest done to rule out involvement of lung as you are giving history of lung. In cases of pneumonitis this kind of pain is likely hence the need for x ray chest. If all is well you may take some pain killer and local analgesic ointment for a few days and it will pass off.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor